Calprofen Ibuprofen Strawberry Liquid +3 Months 100ml
100mg/5ml Oral Suspension.
Powerful Relief of Aches, Pain & Fever.
Colour and Sugar Free.
Calprofen is a strawberry flavoured Ibuprofen Suspension for babies and children. It is used for the relief of pain from teething and toothache, sore throat, headache, symptoms of colds and influenza, minor muscular pain and aches. It can also be used for the reduction of temperature and post-immunisation fever.
This product is intended for use in children ages 3 months to 12 years.
- Baby & Child / Baby & Child Healthcare / Ear Pain
- Baby & Child / Baby & Child Healthcare / Teething
- Baby & Child / Baby & Child Healthcare / Chicken Pox
- Health & Medicines / Cold, Cough & Flu / Childrens
- Health & Medicines / Medicines / Baby & Child Healthcare / Fever & Headache
- Health & Medicines / Winter Wellness / Children's Cough, Cold & Flu
- Baby & Child / Baby & Child Healthcare / Fever & Headache
- Winter Wellness / Children's Cough, Cold & Flu
- Health & Medicines / Medicines / Cold, Cough & Flu / Childrens
- Health & Medicines / Medicines / Baby & Child Healthcare / Ear Pain
- Health & Medicines / Medicines / Baby & Child Healthcare / Chicken Pox
- Health & Medicines / Medicines / Baby & Child Healthcare / Teething
- Brands: Calprofen
Do not store above 25°C.
Keep all medicines out of reach and sight of children.
Prepare & Use
Read the enclosed leaflet carefully before use.
Directions: For oral use. Shake the bottle well before use. A double ended spoon is provided to measure doses of 2.5ml and 5ml.
For Post-Immunisation Fever:
One small (2.5ml) spoonful, followed by another small (2.5ml) spoonful 6 hours later if necessary.
Do not give more than 2 doses in 24 hours.
If the fever is not reduced you should consult your doctor.
For Pain and Fever:
AGE: Under 3 months. DOSE: Not recommended.
AGE: 3 months - 6 months (weighing over 5kg). DOSE: One small (2.5ml) spoonful 3 times a day. Do not use for more than 24 hours.
AGE: 6 months - 1 year. DOSE: One small (2.5ml) spoonful 3 times a day.
AGE: 1 year - 2 years. DOSE: One small (2.5ml) spoonful 3 to 4 times a day.
AGE: 3 years - 7 years. DOSE: One large (5ml) spoonful 3 to 4 times a day.
AGE: 8 years - 12 years. DOSE: Two large (5ml) spoonfuls 3 to 4 times a day.
Doses should usually be given every 6-8 hours, leave at least 4 hours between doses.
Short term use only.
Do not give to babies aged 3-6 months for more than 24 hours.
Do not give to children aged 6 months or over for more than 3 days.
If symptoms persist or worsen, consult your doctor promptly.
Do not exceed the stated dose.
Do not give this product if your baby or child:
Has or has ever had a stomach ulcer, perforation or bleeding.
Is allergic to Ibuprofen or any other ingredient of the product, aspirin or related painkillers.
Is taking NSAID painkillers, or aspirin with a daily dose above 75 mg.
Speak to a doctor or pharmacist before giving the product if your baby or child:
Has asthma, liver, heart, kidney or bowel problems.
If you are an adult taking this product do not take in the last 3 months of pregnancy. Consult your doctor or pharmacist before taking in the first 6 months of pregnancy or if your are trying to get pregnant.
Always read the label.
Pfizer Consumer Healthcare,
Each 5ml oral suspension contains:, 100 mg Ibuprofen, E965, E219, E217.
Free From Artificial Colours
- Tesco Price Match
- ** Matched to Tesco's standard retail price on 10-Dec-2013 at 00:14. See our Terms and Conditions for full details.
- These summary details have been prepared for information purposes only, and are designed to enhance your shopping experience on the Ocado website. While we have taken care in preparing this summary and believe it is accurate, it is not a substitute for your reading the product packaging and label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredient information you should consult the manufacturer, whose contact details will appear on the packaging or label.
- Ocado is therefore unable to accept liability for any incorrect information. Where this description contains a link to another party's website for further information on the product, please note that Ocado has no control over and no liability for the contents of that website.
- You should also note that the picture images show only our serving suggestions of how to prepare your food - all table accessories and additional items and/or ingredients pictured with the product you are purchasing are not included.
- This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Ocado Limited's prior consent, nor without due acknowledgement.